# SDR SWIA2021071459519

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 80471002
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS280.00 TO FS310.00     (C-CHECK RO 7/10/2021)    REMOVED CORRODED L/H FLOOR SILL BETWEEN F.S. 280.00 - 310.00 AND INSTALLED NEW SILL IAW CRJ-700 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01  REVISION 38B - 14 DEC 2020. REF ATTACHED CONTINUATION FOR ALL WORK PERFORMED. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE.
